# SDR REXA2019111211579

- Difficulty date: October 21, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 26,370 hours, 23,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Bs 364-399
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT FS 364-409+16 RBL 9 CORRODED
REMOVED & REPLACED SEAT TRACK PN 601R31032-15 BETWEEN FS 364 - FS 399..  REF JOB 8790841/286 FOR REPLACEMENT OF TRACK BETWEEN FS 399 - 409+16 IAW CRJ 200 AMM 53-01-11-400-802.   WVAC EMP STAMP
